# SDR DALA2015042102823

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG SUPPORT FITTING BUSHING BORE, ALSO CORROSION AND TOOL MARKS ON BUSHING BORE BOTTOM.  DAMAGE ON BUSHING BORE WAS REPAIRED IAW SR DWG SR09570087. NOTE II, REV B AND DAMAGE ON BUSHING BORE BOTTOM WAS REPAIRED WITH FINAL LENGTH: 1.218" SO IT WAS OUT OF LIMITS, THEREFORE WAS PERFORMED IAW 534336-14AD, REV ORIGINAL LP 1913307.
